# SDR TSAA0836017

- Difficulty date: March 22, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N739AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28500
- Aircraft time: 29,030 hours, 7,693 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 4860
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS FLIGHT 841 SNA-HNL - DURING CLIMB, THE CREW NOTED THE RIGHT ENGINE BLEED TRIPPED OFF.  THE CREW WAS UNABLE TO RESET THE SYSTEM AND DIVERTED TO ONT.  THE AIRCRAFT LANDED IN ONT WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE PRECOOLER CONTROL VALVE PER AMM 36-12-02-00-801 WITH ALL OPERATIONAL CHECKS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
